Top answers from doctors based on your search:
Disclaimer

can antibiotics cause burning urination

A 23-year-old female asked:
Dr. Maria Guerra
6 years experience Pharmacology
Yes - Dysuria: Yes certain antibiotics can cause burning or painful urination however it is not a common symptom. If you continue to have this symptom after completi ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Infection: Infection
A 33-year-old male asked:
Dr. Dean Giannone
24 years experience Internal Medicine
Weight loss. : Your weight loss issue requires an investigation. Could be diabetes. Or hyperthyroidism. Or something else entirely. Your solution will come once a di ... Read More
1
1 thank
A 51-year-old member asked:
Dr. Gregory Lewis
43 years experience Urology
Yes: Vit c (ascorbic acid) leads to acidification of urine which in some individuals irritates the bladder lining leading to increased urinary urgency, fre ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Bladder Infection: Nope. But, if you are diabetic any infection will increase your blood sugars and make your urine more likely to have sugar in it leading to increased ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
Yes it can: Yes sometimes BV can cause urinary discomfort
1
1 thank
A female asked:
Dr. Joel Gallant
35 years experience Infectious Disease
Yes: Yes, they can. So can a urinary tract infection.
1
1 thank
A 43-year-old female asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Diarrhea and urine: Sometimes with diarrhea you can get a urinary tract infection which can cause frequent urination. If you have diarrhea from diabetes then the diabe ... Read More
1
1 thank
A 51-year-old member asked:
Dr. Jay Bradley
17 years experience LASIK Surgery
STD ?: Your description is more consistent with a sexually transmitted disease such as chlamydia or gonorrhea. Autoimmune disease can also cause similar sym ... Read More
2
2 thanks
A 62-year-old female asked:
Dr. Mark Tosca
19 years experience Urgent Care
Not typically: In my experience it's usually the other way around, where a vaginal or vulvar yeast infection for example sets you up for a uti. Although its also po ... Read More
3
3 thanks
A 54-year-old member asked:
Dr. Liawaty Ho
22 years experience Hematology and Oncology
Frequent urination: Other causes will include- consume large amount of fluids, drug related- i.e. Diuretic/water pills, high dose of vitamin d, anti depression/psychotic; ... Read More
A 48-year-old member asked:
Dr. Moez Khorsandi
26 years experience Urology
Yes: Antibiotics and analgesics/anti-inflmmatory medications are the mainstay of treatment initially for prostatitis and bladder infections. If caught and ... Read More
A 44-year-old female asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Depends: Abcess require incision and drainage. Ist generation cephalosporins have good coverage for non resistant staph responsible for most uncomplicated skin ... Read More
A 26-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Yeast? UTI? STD?: Yeast might do this, but as you suggest yourself, it sounds more like a UTI. STDs like gonorrhea, chlamydia also can cause similar symptoms, and it ca ... Read More
A 53-year-old member asked:
Dr. Theodore Wu
21 years experience Ophthalmology
Burning: You might have a urinary tract infection. A rare cause might be reiter's syndrome. Seek help with your primary doctor immediately for evaluation and ... Read More
A 41-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
No: But antibiotics can rarely cause some bladder irritation. It is also possible that one can have an infection resistant to antibiotics that would cont ... Read More
1
1 thank
A member asked:
Dr. John Munshower
29 years experience Family Medicine
See answer: A urinary tract infection is often caused by a bacteria and can certainly cause a person to become feverish. Certain bacteria may cause infections ar ... Read More
A 38-year-old male asked:
Dr. Gerard Honore
28 years experience Fertility Medicine
No and yes: I am not a urologist but, 1) highly doubt it, 2) most definitely 'yes.' If you a re experiencing these I recommend strongly seeing a doctor for help ( ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. David Sneid
40 years experience Endocrinology
Definitely: Definitely, see your doctor to get it treated.
A 53-year-old member asked:
Dr. Craig Smith
34 years experience Urology
Microhematuria?: Would be advisable to see medical personel to obtain a urinalysis and culture and provide a through physical exam and history. Darkened urine may resu ... Read More
A 24-year-old female asked:
Dr. Ashley Vanderloop
12 years experience Podiatry
Yes: Long courses of antibiotics can disrupt the normal bacterial load in the intestines which can eventually lead to some bloating. This is common in many ... Read More
A 38-year-old female asked:
Dr. Joel Rivera Jimenez
17 years experience Obstetrics and Gynecology
Std: Many std could cause urge to urinate and fever. Ruling out the most common bacterial urinary tract infections, which can cause those symptoms. Herpes ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Yes: They alter bacterial flora, causing overgrowth and discharge.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month